# SDR HNAA2019090600249

- Difficulty date: September 3, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 36,396 hours, 32,410 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT IS NOT WORKING. FIX: REPLACED OLD BATTERY WITH NEW ONE.
